# SDR GTIA010494

- Difficulty date: June 1, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1337 - LGA - DURING PREFLIGHT, THE RIGHT LEVER ACTUATED THE ALTERNATE TRIM MOTOR WITH THE LEFT HALF IN THE NEUTRAL POSITION.  THIS ALLOWED EITHER NOSE UP OR NOSE DOWN TRIM USING ONLY THE RIGHT HALF.  T/S TO ALTERNATE LONGITUDINAL TRIM BRAKE CONTROL SWITCH.  REMOVED AND REPLACED SWITCH S10-8 AS PER MM 27-40-09.  OPS CHECK NORMAL, OK FOR SERVICE.  (M)
